MathSciNet Relay Station
MathSciNet bibliographic data
MR614898 (82g:46010) 46A15
Dierolf, Susanne The Fréchet space $\omega $ admits a strictly stronger separable and quasicomplete locally convex topology. Proc. Amer. Math. Soc. 82 (1981), no. 4, 655–656.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement